Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the location of roots of polynomials and entire functions

Author: E. B. Van Vleck
Journal: Bull. Amer. Math. Soc. 35 (1929), 643-683
MathSciNet review: 1561789
Full-text PDF

Additional Information

PII: S 0002-9904(1929)04794-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia